# SDR ASAA0480114

- Difficulty date: February 29, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 391227547
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND MID CARGO BAY DOOR HINGE BOLT HOLES ARE WORN FORWARD AND AFT.  REPLACED DOOR HINGES PER OHM 52-30-1.  (M)
